آمار

تعداد نشریات43
تعداد شماره‌ها1,242
تعداد مقالات15,249
تعداد مشاهده مقاله50,919,525
تعداد دریافت فایل اصل مقاله13,985,260
Prasad, Kapula, Mahammad, Khuddush, Pogadadanda, Veeraiah. (1400). An infinite number of nonnegative solutions for iterative system of singular fractional order Boundary value problems. سامانه مدیریت نشریات علمی, 9(4), 940-958. doi: 10.22034/cmde.2020.41028.1780
Kapula Rajendra Prasad; Khuddush Mahammad; Veeraiah Pogadadanda. "An infinite number of nonnegative solutions for iterative system of singular fractional order Boundary value problems". سامانه مدیریت نشریات علمی, 9, 4, 1400, 940-958. doi: 10.22034/cmde.2020.41028.1780
Prasad, Kapula, Mahammad, Khuddush, Pogadadanda, Veeraiah. (1400). 'An infinite number of nonnegative solutions for iterative system of singular fractional order Boundary value problems', سامانه مدیریت نشریات علمی, 9(4), pp. 940-958. doi: 10.22034/cmde.2020.41028.1780
Prasad, Kapula, Mahammad, Khuddush, Pogadadanda, Veeraiah. An infinite number of nonnegative solutions for iterative system of singular fractional order Boundary value problems. سامانه مدیریت نشریات علمی, 1400; 9(4): 940-958. doi: 10.22034/cmde.2020.41028.1780


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب